Sledovať
Professor Abdullah Alotaibi
Professor Abdullah Alotaibi
Overená e-mailová adresa na: kau.edu.sa
Názov
Citované v
Citované v
Rok
Construction of a new family of Bernstein‐Kantorovich operators
SA Mohiuddine, T Acar, A Alotaibi
Mathematical Methods in the Applied Sciences 40 (18), 7749-7759, 2017
1722017
On I-convergence in random 2-normed spaces
M Mursaleen, A Alotaibi
Mathematica slovaca 61, 933-940, 2011
1372011
Enhanced Photocatalytic and Antibacterial Ability of Cu-Doped Anatase TiO2 Thin Films: Theory and Experiment
AM Alotaibi, BAD Williamson, S Sathasivam, A Kafizas, M Alqahtani, ...
ACS applied materials & interfaces 12 (13), 15348-15361, 2020
1312020
Chemical Vapor Deposition of Photocatalytically Active Pure Brookite TiO2 Thin Films
AM Alotaibi, S Sathasivam, BAD Williamson, A Kafizas, C Sotelo-Vazquez, ...
Chemistry of Materials 30 (4), 1353-1361, 2018
1222018
Statistical summability and approximation by de la Vallée-Poussin mean
M Mursaleen, A Alotaibi
Applied Mathematics Letters 24 (3), 320-324, 2011
1052011
Statistical convergence of double sequences in locally solid Riesz spaces
SA Mohiuddine, A Alotaibi, M Mursaleen
Abstract and Applied Analysis 2012 (1), 719729, 2012
1032012
Statistical summability and a Korovkin type approximation theorem
SA Mohiuddine, A Alotaibi, M Mursaleen
Journal of inequalities and applications 2012, 1-8, 2012
962012
Photobactericidal activity activated by thiolated gold nanoclusters at low flux levels of white light
GB Hwang, H Huang, G Wu, J Shin, A Kafizas, K Karu, HD Toit, ...
Nature Communications 11 (1), 1207, 2020
792020
Infinite System of Differential Equations in Some BK  Spaces
M Mursaleen, A Alotaibi
Abstract and Applied Analysis 2012 (1), 863483, 2012
762012
Approximation by the parametric generalization of Baskakov–Kantorovich operators linking with Stancu operators
SA Mohiuddine, N Ahmad, F Özger, A Alotaibi, B Hazarika
Iranian Journal of Science and Technology, Transactions A: Science 45 (2 …, 2021
732021
Statistical convergence in measure for double sequences of fuzzy-valued functions
B Hazarika, A Alotaibi, SA Mohiuddine
Soft Computing 24, 6613-6622, 2020
722020
On a Kantorovich Variant of (p, q)‐Szász‐Mirakjan Operators
M Mursaleen, A Alotaibi, KJ Ansari
Journal of Function Spaces 2016 (1), 1035253, 2016
662016
Computational methods in engineering: a variety of primal & mixed methods, with global & local interpolations, for well-posed or ill-Posed BCs
L Dong, A Alotaibi, SA Mohiuddine, SN Atluri
CMES: Computer Modeling in Engineering & Sciences 99 (1), 1-85, 2014
652014
Solving coupled composite monotone inclusions by successive Fejér approximations of their Kuhn--Tucker set
A Alotaibi, PL Combettes, N Shahzad
SIAM Journal on Optimization 24 (4), 2076-2095, 2014
642014
On (Δm, I)‐Statistical Convergence of Order α
M Et, A Alotaibi, SA Mohiuddine
The Scientific world journal 2014 (1), 535419, 2014
602014
Some approximation results involving the q‐Szász–Mirakjan–Kantorovich type operators via Dunkl's generalization
HM Srivastava, M Mursaleen, AM Alotaibi, M Nasiruzzaman, ...
Mathematical methods in the applied sciences 40 (15), 5437-5452, 2017
572017
Statistical lacunary summability and a Korovkin type approximation theorem
M Mursaleen, A Alotaibi
Annali dell'Universita'di Ferrara 57, 373-381, 2011
562011
Ideal convergence of double sequences in random 2-normed spaces
SA Mohiuddine, A Alotaibi, SM Alsulami
Advances in Difference Equations 2012, 1-8, 2012
522012
Compact operators on some Fibonacci difference sequence spaces
A Alotaibi, M Mursaleen, BAS Alamri, SA Mohiuddine
Journal of Inequalities and Applications 2015, 1-8, 2015
512015
Boundedness character of a max-type system of difference equations of second order
S Stevic, M Alghamdi, A Alotaibi, N Shahzad
Electronic Journal of Qualitative Theory of Differential Equations 2014 (45 …, 2014
502014
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20